Accutane Q&A

Ask a doctor

Flushing + Accutane

Narrow 12 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Is Post Accutane Flushing Permanent?

I recently finished accutane around mid-February with amazing results, but the only downfall of it was the flushing. Everytime I flush my entire face... READ MORE

Is It Better to Take Accutane in Morning or Night?

I am wondering if any dermatologists recommend a time of day for Accutane (if you are only taking one pill per day)? I read that some people have... READ MORE

Risk of Post-Accutane Permanent Redness/Flushing

I have suffered from acne since was 13 y.o (now 24) and have had 1 course of roaccutane when it was most severe aged 16. This helped a lot but I still... READ MORE

Why Would Accutane Work For Me 10 years Ago, and Cause Burning, Flushing, Dryness The Second Time Around?

Having further treatment now age 60 as acne slowly returned. Not so the rosacea which remained very minimal. First 10 weeks at 20mg every two days was... READ MORE

Is a Pinkish Hue in the Face Caused by the Claravis? Will It Go Away After Treatment?

I am at the end of my fourth month of Claravis (80 mg/day) and will be starting my fifth and final month in about four days. My face is normally pink,... READ MORE

Why is It when I Walk Outside for Like 25 Mins and then Come Back into the House, my Face is Blood Red?

I'm currently on Accutane month 3 80 mg, and I'm noticing everytime I go outside and come back in, my face gets blood red like it's flushed. Is this... READ MORE

Can stopping accutane after 8 days at low dose cause skin to flare-up permanently red or is it a drug you can go off easily?

I am 130lbs Caucasian female. I went on accutane at 20mg/day and stopped after eight days because: 1) I wasn't positive I wanted to take it, 2) I was... READ MORE

If Accutane Does Not Cause Rosacea, Why is the Flushing Still Persistent After a Year?

Hi, I have been taking accutane for merely a month, but the dose was too high in my opinion. I have had flushing and blushing throughout the month.... READ MORE

Flushing Due to Accutane

I used accutane for three years and developed severe flushing during this period. Is this due to accutane and is it reversible after stop taking the... READ MORE

Is There Anything to Help with the Flushing?

I am not sure what a normal dosage cycle is, but I am 36, 5'5" and weigh 125lb. My doc prescribed 80mg out of the gate. I am experiencing intense... READ MORE

Off of Accutane for 5 months, suddenly experiencing flushing, itchiness, etc. What is going on? (photo)

I've been off accutane for almost 5 months now, & out of no where I'm dealing with flushing, warm face, itchy ness of the face, & the post... READ MORE

Accutane is causing me full facial flushing. What can I do?

Ive been on 2 courses of Accutane and since the first course Ive developed BAD facial flushing. Literally my whole face turns bright red. This can be... READ MORE

No matching results